Repositorio de producción científica de la Universidad de Sevilla

Existence of a global weak solution for a 2d viscous bi-layer Shallow Water model

 

Advanced Search
 
Opened Access Existence of a global weak solution for a 2d viscous bi-layer Shallow Water model
Cites

Show item statistics
Icon
Export to
Author: Zabsonré, J.D.
Narbona-Reina, Gladys
Department: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Date: 2009
Published in: Nonlinear analysis: real world applications, 10, 2971-2984
Document type: Article
Abstract: We consider a non-linear viscous bi-layer shallow water model with capillarity effects and extra friction terms in a two-dimensional space. This system is issued from a derivation of three-dimensional Navier–Stokes equations with a water-depth depending on friction coefficients. We prove an existence result for a global weak solution in a periodic domain Ω = T 2.
Cite: Zabsonré, J.D. y Narbona-Reina, G. (2009). Existence of a global weak solution for a 2d viscous bi-layer Shallow Water model. Nonlinear analysis: real world applications, 10, 2971-2984.
Size: 195.3Kb
Format: PDF

URI: http://hdl.handle.net/11441/32490

DOI: 10.1016/j.nonrwa.2008.09.004

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)